# SDR FDEA201309052129

- Difficulty date: September 5, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WELL RT SIDE LATERAL MACHINED PANEL RIB FOUND CRACKED BETWEEN FRAMES 12A TO 13 AND 12 INCHES FROM BOTTOM OF PANEL.  NLG WELL RT SIDE PANEL RIB REPAIRED IAW EA 6-5310-T0301990 P1.
